# SDR AALA200800174

- Difficulty date: January 26, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N431AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49343
- Aircraft time: 60,862 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL INFLIGHT T1605/26JAN - NOSE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RETURNED TO STL AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED STRUT REPACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
